MathSciNet Relay Station
MathSciNet bibliographic data
MR480760 46L10 (46L35 46L55)
Connes, Alain; Takesaki, Masamichi The flow of weights on factors of type ${\rm III}$. Tôhoku Math. J. (2) 29 (1977), no. 4, 473–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement